# SDR ASAA2019092530833

- Difficulty date: September 25, 2019
- Submitted: September 27, 2019
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 27,334 hours, 8,899 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Probe
- Part number: 102AH2AG
- Condition: Inoperative
- Location: Tat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

TEMP PROBE LT LEFT ILLUMINATED. GROUNDED - YES. T/S PER B737-900 FIM 30-31 TASK 810. TEMP PROBE LIGHT IS ON. VERIFIED 115V AC AT PIN 39 AT D644. PIN 38 TO GRD IS OPEN. SUSPECT TAT PROBE FAILED. REMOVED AND REPLACED TEMP PROBE REF B737-900 AMM 34-21-06. TAT SYSTEM TESTS GOOD. AUTO AIR DATA SENSOR HEATING TEST FOR CONNECTOR D644 DONE SUCCESSFULLY REF AMM 30-31-00-750-801. GROUND VERIFICATION SUCCESSFUL.
